# SDR A6WA200540133

- Difficulty date: April 4, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 7,617 hours, 6,425 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM CLIP AT FS484, LBL 36, IS CRACKED FROM TOP RIVET HOLE TO EDGE APPROX. (0.30 INCH).  (K)
